Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Resistant to antibiotics. What to do? Have UTI and diarrhea

hi, my name is Mansour, I'm resistant to many antiboitics, but recently, I came into the hospital complaining of very bad
loose stool. All of my garments are ruined, ates
the doctor here (in-patient) , cite, that I have an ulcer on butt, that has tunneled into an pool and that the
pool has an opening going into the bone. He has been treating me with vancomycin and primaxin because I have a
UTI, they want me to take this stuff, every 8-hrs, back to back. I'm concerned
because, I've been taking antibiotics for nearly 5-years, and I'm very concerned.
it seems like they have some hidden agenda. Mansour Veracruz
Asked On : Mon, 25 Mar 2013
Answers:  1 Views:  54
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Thank for choosing HCM,, It is amazing that you are taking antibiotics since 5 years you, your self taking it or some Doctor prescribed it in both way it is not advisable at all, taking antibiotic without any proper indication for such longer period not only developed resistance but causing great great harm to internal (Physiological) system of body, diarrhoea is self limiting, unless indicative for certain drugs,, now stop taking antibiotic, if needed then go for culture sensitivity test it will show the growth of organism with their sensitivity and resistance against antibiotics, take care,, good day.
Answered: Tue, 16 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor